# SDR DALA2024010200066

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 78,163 hours, 33,454 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0688 DOOR 1R WILL NOT ARM. CORRECTIVE ACTION: INSPECTED 1R DOOR FLOOR FITTINGS. CHECKS OK. 1R DOOR ARMS AND DISARMS OK PER B757 AMM 52-11. (5002042)
